# SDR CHQA200800055

- Difficulty date: March 18, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 14,322 hours, 10,969 cycles
- Engine: Allsn AE3007A
- Engine time: 15,416 hours, 11,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Part serial: C02216
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 6,422 hours, 6,440 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE OVERWING EMERGENCY LIGHTS WERE FOUND TO BE NON FUNCTIONAL.  THE NR 4 EMERGENCY LIGHT POWER SUPPLY WAS REPLACED AND THE OVERWING EMERGENCY LIGHT SYSTEM OPERATED NORMALLY.
